# SDR DL72S011404

- Difficulty date: August 25, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N538DA
- Make and model: Boeing 727232
- Aircraft serial: 22076
- Aircraft time: 61,089 hours, 45,147 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pressure Switch
- Part number: 1163P005201
- Part serial: 0993
- Condition: Intermittent
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

LOW OIL PRESSURE/FILTER BYPASS LIGHT ILLUM IN FLIGHT. OIL PRESSURE WAS NORMAL AND PRECAUTIONARY ENG SHUTDOWN WAS ACCOMPLISHED. REPLACED DIFF PRESS SWITCH AND LOP/FILTER BYPASS LIGHT MODULE ALONG WITH MASTER DIM AND TEST DIODE CARD. RAN ENGS AT HIGH POWER AND INSPECTED CHIP DETECTOR AND REPLACED MAIN OIL FILTER. OPS CHECK NORMAL AND RETURNED TO SERVICE.
